• Be Koool Disney Characters Fever Relief Soft Gel Sheets 12 Count


    • ASIN: B00P1FX376
    • Brand: KOBAYASHI HEALTHCARE LLC

  • Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 Oz

    Help your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of dyes...

    • ASIN: B00HQRD2NW
    • Brand: Motrin
    • UPC: 300450198020

  • WORLD-BIO Fever Cooling Pad & Reusable Ice Gel Eye Mask for Baby Kids Toddler, Hot Cold First Aid Patch for Migraine Relief, Bruises Smoothing, Bumps Therapy, Set of 2

    Big surprise is on the way, you can get 2 gel packs at 1 time. These 2 gel packs are both packaged by skin-friendly and soft flocking fabric. The big one measures 6.30" x 3.15", the small one measures 5.9" x 2.4".Using MethodCold ApplicationFreeze it in the fridge about 1-2 hours before your application, if the temperature is too low for you, pleas...

    • ASIN: B06WP2YLLR
    • Color: Blue
    • Brand: WORLD-BIO

  • Be Koool Be Koool Soft Gel Sheets For Kids Pack of 3

    1. BE KOOOL gel sheets provide immediate cooling relief in a convenient disposable product. They need no refrigeration and are portable, ready to use anywhere and anytime your child has fever discomfort. 2. Gently adheres to children's foreheads. 3. BE KOOOL gel sheets are sized to fit children's foreheads and offer just the right amount of cooling...

    • ASIN: B00EIIEN3U
    • Brand: BeKoool
    • UPC: 885297804919

  • Infants' Tylenol Acetaminophen Liquid Medicine, Grape, 2 fl. oz

    Infants' Tylenol Oral Suspension provides temporary relief from your child's minor aches and pains due to the common cold, flu, sore throat, headache, toothache. The formula of this liquid medicine also temporarily reduces fever and starts working in as little as 15 minutes. Each 5 milliliter dose contains 160 milligrams of acetaminophen, a known p...

    • ASIN: B00MK2D954
    • Color: N/a
    • Brand: Tylenol
    • UPC: 300450122605

  • Fever Cooling Patch, 24pcs Fever Cooling Gel Patch, Headache Gel Pads, Fever Reducer Pad Cooling Sticker, Forehead Instant Cooling Relief Strip Fever Relief Packs for Baby Adults

    【Size】 4.7" x 2" (12 x 5 cm) 【Material】 Hydrogel 【Color 】Blue 【Quantity】24 pcs 【Product Description】 It consists of a hydrophilic polymer gel, a transparent mesh layer, and a breathable nonwoven fabric. 【Intended use】 By vaporizing heat and exchanging energy, physical cooling effect can be achieved. 【Product Applicabl...

    • ASIN: B07P389JL9
    • Brand: jatzde
    • UPC: 723585463199

  • FridaBaby Cool Pads for Kids Fever discomfort by fridababy, 5 Count

    Cool pads for kids fever discomfort by FridaBaby - 5 nontoxic, skin-safe cold compresses of instant cooling relief for fever discomfort

    • ASIN: B07LFJRQNQ
    • Brand: FridaBaby
    • UPC: 851877006424

  • Be Koool Fever Soft Gel Sheets For Kids, Immediate Cooling Relief from Fever Discomfort, 12 Sheets

    1. BE KOOOL gel sheets provide immediate cooling relief in a convenient disposable product. They need no refrigeration and are portable, ready to use anywhere and anytime your child has fever discomfort. 2. Gently adheres to children's foreheads. 3. BE KOOOL gel sheets are sized to fit children's foreheads and offer just the right amount of cooling...

    • ASIN: B01N1PU21Y
    • Brand: BeKoool
    • UPC: 730750802448

  • Rite Aid Infants Fever Reducer & Pain Reliever Oral Suspension, Cherry, 2 fl oz, 1 Count

    Relieves minor aches and pains. Temporarily reduces fever. Contains no aspirin. Contains 160 mg acetaminophen per 5ml. Use only enclosed dosing syringe.Features & BenefitsPharmacist RecommendedCompare to the active ingredient in Infants' Tylenol Oral Suspension...

    • ASIN: B07T24C2PM
    • Brand: Rite Aid
    • UPC: 011822353403

  • Little Remedies Infant Fever & Pain Reliever | Natural Grape Flavor | 2 FL OZ

    Little Remedies Infant Fever & Pain Reliever safely and effectively reduces fever and relieves minor aches and pains. Our product contains no artificial sweeteners, flavors, or dyes and is gluten-, paraben-, and alcohol-free. Little Remedies Infant Fever & Pain Reliever uses our AccuSafe system to ensure safe and accurate dosing and minimize the ri...

    • ASIN: B005M1UPLQ
    • Brand: Little Remedies
    • UPC: 756184101773

  • Mommy's Bliss Kids Organic Cough Syrup + Immunity Support with Honey, Elderberry, Vitamin C & Zinc &, Ages 1 Year+ 4 Fluid Ounce

    Mommy’s Bliss Organic Kids Cough Syrup is an herbal supplement carefully crafted with honey, agave, and herbal extracts to soothe dry throat and calm occasional coughing. Plus, we’ve added elderberry for an extra boost to the immune system. Our cough syrup is USDA certified organic and has a sweet, mild flavor for baby....

    • ASIN: B07HBNXFTP
    • Color: Immunity
    • Brand: Mommy's Bliss
    • UPC: 679234071522

  • Kids Relief Pain and Fever Oral Solution, 0.85 Ounce

    Naturally relieves pain & fever in children.

    • ASIN: B003VYVG8C
    • Brand: Kids Relief
    • UPC: 778159020780

  • Children's Advil Suspension (4 fl. oz, White Grape-Flavored), 100mg Ibuprofen Fever Reducer/Pain Reliever, Dye-Free, Liquid Pain Medicine, Ages 2 - 11

    When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains due to the common cold, flu, headaches and toothaches (including teething). Active ingredient Ibuprofe...

    • ASIN: B005260IGS
    • Color: W
    • Brand: Advil
    • UPC: 305730290302

  • Natural Essentials Fever-eez Cool Care Forehead and Body Cooling Wipes for Kids and Babies, 32 Count (1)

    Babies and children get colds and fevers very quickly, making them cranky and miserable. As parents, it can be scary and worrisome, especially as you wait for the analgesics to kick in. But you can plan ahead with Fever-eez Cool Care Wipes for a convenient, safe product that kids will look forward to using to help cool, soothe, and refresh them Whe...

    • ASIN: B004ISCZGW
    • Brand: Natural Essentials
    • UPC: 655315300163

  • ifory 6 Sheets Fever Patch for Baby, Nontoxic Cool Pads for Kids Immediate, Cooling Relief from Fever Discomfort, Skin-Safe Cold Compresses of Instant Cooling

    Why choose physical cooling?Sticking the cooling patch when the baby just has a fever is a good way to cool down, which can prevent the damage of the baby's brain caused by high temperature, and avoid the adverse reactions caused by the cooling of the drug.Why choose ifory cooling fever pads?♥Ifory cooling fever pads sized to fit children's and a...

    • ASIN: B07G356KK2
    • Color: Azure Color
    • Brand: ifory

  • Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 Oz

    Help your little one feel better with Infants' Motrin ; Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains

    • UPC: 164624682
    • Model: 3019802
    • Color: NAOther
    • Size: 1 fl oz (30 ml)1
    • Rating: 4.764

  • Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Berry Flavored.5 Oz


    • UPC: 893336
    • Model: 305241500
    • Color: NAOther
    • Size: 00.50
    • Rating: 4.729

  • Infants' Motrin Concentrated Drops, Fever Reducer, Ibuprofen, Dye Free, Berry Flavored, 1 Oz


    • UPC: 10294154
    • Model: 301980100
    • Color: NAOther
    • Size: 1Pack of 1
    • Rating: 4.76

  • Infants' Advil Fever White Grape Fever Reducer/Pain Reliever Concentrated Drops, 1 fl oz


    • UPC: 37647407
    • Model: 19150
    • Size: 11 oz
    • Rating: 4.798

  • Genuine Bayer Aspirin Pain Reliever / Fever Reducer 325mg Coated Tablets, 24 Ct

     

    • UPC: 28826867
    • Model: 312843555365
    • Color: RedBrownMulti-Colored, Yellow, Brown, RedYellow
    • Size: 2424 ct
    • Rating: 5.0

  • (2 Pack) Infants' Tylenol Oral Suspension, Fever Reducer and Pain Reliever, Grape, 2 fl oz

    Relieve your childs aches and pains with Infants Tylenol Oral Suspension. Containing 160 milligrams of acetaminophen per 5 milliliter dose, this product temporarily reduces fever and relieves minor aches and pains due to the common

    • UPC: 828322083
    • Rating: 4.72

  • Pediacare Fever Reducer Acetaminophen Liquid Grape 4oz-SHIPS N 24 HOURS-NEW

    Condition: NewPediacare Fever Reducer Acetaminophen Liquid Grape Size 4ozBRAND NEWSHIPS N 24

    • UPC: 879832190

  • Children's Advil® Sugarfree Liquid Suspension Fever Reducer/Pain Reliever (Ibuprofen) in Dye-Free Berry Flavor 100mg 4 fl. oz. Box

    When fever is running through your house, turn to Children’s Advil® Suspension to reduce fever fast*. Up to 8 hours of relief with just one dose for children aged 2-11.Available in 6 great-tasting flavors: Sugar-free

    • UPC: 51677559
    • Model: 305730232302
    • Size: NA
    • Rating: 5.0

  • PediaCare Infant Pain Relief/Fever Reducer Drops, Cherry 2 oz (Pack of 2)

    Pack of 2

    • UPC: 46237960

  • Genuine Bayer Aspirin Pain Reliver/Fever Reducer 325mg 24 Tablets Each


    • UPC: 17248396
    • Model: 80266589
    • Size: 2323 oz

  • Childrens Fever Advice

    Five Things to Know about your Child's Fever

    OTC Meds & Your Child's Fever